# SDR R61A201511170837

- Difficulty date: September 17, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 85313793
- Condition: Chafed
- Location: Bs 124-128
- Part time: 13,580 hours, 13,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND BULKHEAD INSIDE PANEL 113AL TO HAVE CHAFE DAMAGE CAUSED BY BATTERY.  MAINTENANCE REMOVED DAMAGE AND INSTALLED A DOUBLER REPAIR IAW RD 8/4-53-7067.
